American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information
View Article: PDF

[2] Kouichi Yasui. Small exotic rational surfaces without 1- and 3-handles. Trans. Amer. Math. Soc. 362 (2010) 5893-5907. MR 2661501.
Abstract, references, and article information
View Article: PDF

[3] Ahmet Beyaz. A new construction of $6$-manifolds. Trans. Amer. Math. Soc. 360 (2008) 4409-4424. MR 2395178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Stefan Papadima and Laurentiu Paunescu. Closed manifolds coming from Artinian complete intersections. Trans. Amer. Math. Soc. 359 (2007) 2777-2786. MR 2286055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Frank Quinn. Dual decompositions of 4-manifolds II: Linear invariants. Trans. Amer. Math. Soc. 358 (2006) 2161-2181. MR 2197452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Frank Quinn. Dual decompositions of 4-manifolds. Trans. Amer. Math. Soc. 354 (2002) 1373-1392. MR 1873010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] David T. Gay. Symplectic $2$-handles and transverse links. Trans. Amer. Math. Soc. 354 (2002) 1027-1047. MR 1867371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mark Hughes. Symmetries of homotopy complex projective three spaces . Trans. Amer. Math. Soc. 337 (1993) 291-304. MR 1164199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Iain R. Aitchison and Daniel S. Silver. On certain fibred ribbon disc pairs . Trans. Amer. Math. Soc. 306 (1988) 529-551. MR 933305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kiyoshi Igusa. The space of framed functions . Trans. Amer. Math. Soc. 301 (1987) 431-477. MR 882699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ki Hyoung Ko. Seifert matrices and boundary link cobordisms . Trans. Amer. Math. Soc. 299 (1987) 657-681. MR 869227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Scott Carter. On generalizing Boy's surface: constructing a generator of the third stable stem . Trans. Amer. Math. Soc. 298 (1986) 103-122. MR 857435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. Scott Carter. Surgery on codimension one immersions in ${\bf R}\sp {n+1}$: removing $n$-tuple points . Trans. Amer. Math. Soc. 298 (1986) 83-101. MR 857434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Amir Assadi and William Browder. On the existence and classification of extensions of actions on submanifolds of disks and spheres . Trans. Amer. Math. Soc. 291 (1985) 487-502. MR 800249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Daniel S. Silver. Surgery in dimension four and noncompact $5$-manifolds . Trans. Amer. Math. Soc. 288 (1985) 43-50. MR 773045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. P. E. Hodgson. Surgery on Poincar\'e complexes . Trans. Amer. Math. Soc. 285 (1984) 685-701. MR 752498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Youn W. Lee. Handle attaching on generic maps . Trans. Amer. Math. Soc. 279 (1983) 77-94. MR 704603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] D. Burghelea and R. Lashof. Geometric transfer and the homotopy type of the automorphism groups of a manifold . Trans. Amer. Math. Soc. 269 (1982) 1-38. MR 637027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. S. Libgober and J. W. Wood. On the topological structure of even-dimensional complete intersections . Trans. Amer. Math. Soc. 267 (1981) 637-660. MR 626495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Norman Levitt. The PL Grassmannian and PL curvature . Trans. Amer. Math. Soc. 248 (1979) 191-205. MR 521700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1